# SDR R61A20100052

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 9,256 hours, 5,379 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RECEIVED A SPOILER FAULT AFTER DEPARTING MCI, CREW COULDN'T CLEAR MSG AFTER FOLLOWING QRH.  THE CREW DECIDED TO CONTINUE AND DECLARED AN EMERGENCY INTO LGA AND LANDED WITHOUT INCIDENT.  MTX WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT, AND REST THE FCM 1 AND PERFORMED FLIGHT CTRL RTS PER EMB AMM AND THE MSG CLEARED.  A/C WAS THEN RETURNED TO SERVICE.
